# SDR UPS98826066

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT RAIN REMOVAL PLENUM HAS 1 CRACK ON SUPPORT ANGLE (I/B SIDE OF CHAMBER).  FABBED, INSTALLED REPAIR ANGLE IAW REO04273.
